# SDR SWAA2021100411990

- Difficulty date: August 25, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT B.S. 500D+1; L.B.L. 7; W.L. 151. ; / [01] CORROSION ON INTERCOSTAL WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-04-1A-1 FIGURE 102 DETAIL E.; [02] VERIFIED DAMAGE OUT LIMITS PER SRM 53-00-04-1A-1; [03] LOCATED AND DRILLED NEW INTERCOSTAL P/N 143A9803-15 IAW SRM 51-40-05-0G-0 AND DWG 143A7902. OK TO INSTALL.; [04] VERIFIED LOCATED AND DRILLED NEW INTERCOSTAL P/N 143A9803-15 IAW SRM 51-40-05-0G-0 AND DWG 143A7902. OK TO INSTALL.; [05] INSTALLED NEW INTERCOSTAL P/N 143A9803-15 IAW SRM 51-40-05-0G-0 AND DWG 143A7902.; [06] AND SRM 51-40-02-0G-0; [07] VERIFIED INTERCOSTAL INSTALLED PER SRM 51-40-05-0G-0 AND DWG 143A7902 AND SRM 51-40-02-0G-0; [08] UPDATED MEASUREMENTS; [09] TASK COMPLETE
